A Modified Regula Falsi Method for Solving Root of Nonlinear Equations


  • Apichat Neamvonk Burapha University


Regula falsi method, Nonlinear equations, Roots


A Modified Regula Falsi method based on classic Regula Falsi method or False Position method for solving nonlinear equations is proposed in this paper. The method is verified on a number of test examples and numerical results obtained shows that the proposed method is very effective with respect to the classic Regula Falsi method and the other methods.


Chen, J., Li, W. “An improved exponential regula falsi methods with quadratic convergence of both diameter and point for solving nonlinear equationsâ€, Appl. Numer. Math., vol. 57, pp.80–88, 2007.

Dowel, M., Jarratt, P., “A modified regula falsi method for computing the root of an equationâ€, BIT 12, pp.168–174, 1971.

Naghipoor J., Ahmadian S. A. and Soheili Ali R., “An Improved Regula Falsi Method for Finding Simple Zeros of Nonlinear Equationsâ€, App. Math. Sci., vol. 2, no. 8, pp.381-386, 2008.

Parida P.K. and Gupta D.K., “A cubic convergent iterative method for enclosing simple roots of nonlinear equationsâ€, Appl. Math. and compu., vol. 187, pp.1544-1551, 2007.




How to Cite

Neamvonk, A. (2015). A Modified Regula Falsi Method for Solving Root of Nonlinear Equations. Asian Journal of Applied Sciences, 3(4). Retrieved from https://ajouronline.com/index.php/AJAS/article/view/2982